# SDR SWAA2013111122185

- Difficulty date: November 10, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 13,093 hours, 7,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY LOWER EGRESS LIGHT BROKEN.  R &R LIGHT ASSEMBLY IAW MM.
